# SDR F3LA200100104

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,476 hours, 28,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN ROWS 6 AND 11 INOPERATIVE.  FERRIED AIRCRAFT TO DEN FOR REPAIR.  REPLACED EMERGENCY FLOOR PATH LIGHTING STRIP BETWEEN ROWS 6 AND 11 AND SYSTEM CHECKED OKAY.
